MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1136/pgmj.2008.071688

Медицинская библиотека · Postgraduate medical journal · 2008

Unstable angina following anaphylaxis.

Ameratunga R, Webster M, Patel H

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

A 55-year-old woman developed unstable angina following an episode of severe anaphylaxis which was treated with 0.5 mg intramuscular epinephrine (adrenaline). The exact cause of her ongoing unstable angina was uncertain but may have reflected either vasospasm superimposed upon an area of atherosclerotic coronary disease, or vasospasm induced plaque rupture. Four weeks later, she had a second episode of anaphylaxis, and suffered a cardiac arrest after receiving a bolus of intravenous epinephrine. This case illustrates the importance of careful assessment of patients after anaphylaxis, both to prevent recurrence and to treat complications from the episode. It highlights the dangers of intravenous epinephrine in treating anaphylaxis outside anaesthetic and intensively monitored settings.

Для цитирования: Ameratunga R, Webster M, Patel H. Unstable angina following anaphylaxis.. Postgraduate medical journal. 2008. DOI: 10.1136/pgmj.2008.071688.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.